Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rashes under arms, taking onbet-B, vozet and subifin 200mg, not cured, taking lulifin. Why no improvement?

Hi doctor, i have rashes under arm from last one month, Initially 2 to 3 round rashes, now it is increased to 30 to 40. I have consulted doctor and he sugessted forOnbet-B, Vozet and subifin 200mg for 15 days. After 15 days also it was not cured. Again went to doctor and he sugested same tablets and Lulifin for 15 days. Already 10 days is over no Improvement. Note: No irretation ----AS Reddy
Asked On : Wed, 9 May 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear sharath..,
Thanks for choosing HCM..,
Rounded rashes of both axilla..,
suggesting Fungal infction..,
Tab Fluconazole 150 mg weekly once for 6 wks.,
Terbinafine cream 2 times daily.,
Clotrimazole dusting powder daily application..,
before going out..,
Ketoconazole soap...use for bath 2 times daily..,
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor